Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 44, NWS Norman, OK

May 6, 2015Archer County, Baylor County, Texas

NWS Norman, OK issued this tornado warning at May 6, 2015, 11:26 PM CDT for Archer County, Baylor County, Texas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2015, 11:26 PM CDT (04:26 UTC)
Expired
May 6, 2015, 11:42 PM CDT
In force
16 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Archer County, TX, Baylor County, TX

The radar

The Altus AFB radar (KFDR), 102 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 8:51 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1584 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1221 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WFUS54 KOUN 070426
TOROUN
TXC009-023-070500-
/O.NEW.KOUN.TO.W.0044.150507T0426Z-150507T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1126 PM CDT WED MAY 6 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BAYLOR COUNTY IN NORTHERN TEXAS...
  SOUTHWESTERN ARCHER COUNTY IN NORTHERN TEXAS...

* UNTIL MIDNIGHT CDT
    
* AT 1125 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR MEGARGEL...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO AND HAIL UP TO TWO INCHES IN DIAMETER. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  MEGARGEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3340 9893 3340 9898 3344 9899 3346 9899
      3356 9887 3352 9873 3339 9874
TIME...MOT...LOC 0425Z 234DEG 16KT 3341 9893 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

KURTZ
1 follow-up statement
503 
WWUS54 KOUN 070442
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT WED MAY 6 2015

TXC009-023-070451-
/O.CAN.KOUN.TO.W.0044.000000T0000Z-150507T0500Z/
BAYLOR TX-ARCHER TX-
1142 PM CDT WED MAY 6 2015

...THE TORNADO WARNING FOR SOUTHEASTERN BAYLOR AND SOUTHWESTERN
ARCHER COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3340 9893 3340 9898 3344 9899 3346 9899
      3356 9887 3352 9873 3339 9874
TIME...MOT...LOC 0439Z 234DEG 16KT 3345 9886 

$$

KURTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 7:00 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, May 6, 7:00 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT WED MAY 6 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
00Z TAFS WERE DELAYED SLIGHTLY BY SOFTWARE ISSUES. CONFIDENCE IN
TIMING OF WEATHER ELEMENTS REMAINS POOR BEYOND A FEW HOURS.
SCATTERED STRONG/SEVERE TSRA WILL CONTINUE THIS EVENING...POSSIBLY
AFFECTING KOKC...KSPS WITHIN THE NEXT FEW HOURS. TSRA MAY CONTINUE
OFF AND ON ALL NIGHT...BUT PREDICTABILITY DOES NOT WARRANT
INCLUSION IN TAFS. MODELS CONTINUE TO INSIST ON LOW MVFR OR IFR
CEILINGS TOMORROW MORNING...WHICH SEEMS POSSIBLE WITH THE EFFECTS
OF THE STORMS. DIURNAL LIFTING OF THE CEILINGS MAY BE SLOWER
TOMORROW THAN TODAY...DELAYING THE ONSET OF VFR OR MVFR
CONDITIONS. THERE IS A NEARLY EQUAL CHANCE OF TSRA EVERYWHERE
DURING THE ENTIRE DAY TOMORROW...BUT HAVE LIMITED MENTION IN TAFS
TO THE MOST CLIMATOLOGICALLY FAVORED TIMES.

CMS
&&

.PREV DISCUSSION... /ISSUED 327 PM CDT WED MAY 6 2015/

DISCUSSION...
A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED
UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST
AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE
EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST
NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT.
SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY
REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX.

THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL
PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS
VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A
LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON
FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO
EAST ON SUNDAY.

EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE
OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  77  64  79 /  50  50  60  50
HOBART OK         62  77  64  79 /  50  50  60  50
WICHITA FALLS TX  64  79  66  79 /  60  50  50  50
GAGE OK           62  80  59  80 /  20  40  60  50
PONCA CITY OK     66  79  63  80 /  40  40  70  50
DURANT OK         65  79  67  80 /  40  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

17/26/23
Hazardous weather outlook, May 6, 10:47 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT WED MAY 6 2015

OKZ004>048-050>052-TXZ083>090-080400-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1047 PM CDT WED MAY 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM
FREEDOM TO ELK CITY... TO HOLLIS TO QUANAH TEXAS... AND THEN WEST
OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND
SULPHUR... TO SEMINOLE TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES
SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA
FALLS.

TIMING...
THROUGH 2 AM

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS... WIND GUSTS OF 60 TO 70
MPH... AND A FEW TORNADOES... LOCALLY HEAVY RAINFALL HAS AND
WILL... CONTINUE TO CAUSE FLOODING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS
OF OKLAHOMA AND WESTERN NORTH TEXAS OVERNIGHT AND INTO THE EARLY
MORNING HOURS. ALTHOUGH ACTIVITY WILL REMAIN SCATTERED... ANY
STORM THAT DEVELOPS WILL HAVE A HIGH PROBABILITY OF BECOMING
SEVERE. VERY LARGE HAIL... DAMAGING WIND GUSTS AND THE CHANCE FOR
A FEW TORNADOES REMAINS... ESPECIALLY ACROSS SOUTHWESTERN OKLAHOMA
AN WESTERN NORTH TEXAS. ADDITIONAL HEAVY RAINFALL MAY ALSO
INCREASE THE ONGOING FLOOD ISSUES. THUNDERSTORM INTENSITY IS
EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS... BUT
STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT
LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY
DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS
TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER
AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 6, 10:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TORNADO          4 NW NORMAN             35.26N 97.49W
05/06/2015                   CLEVELAND          OK   TRAINED SPOTTER

            TORNADO WITH DAMAGE IN NORTHWEST NORMAN... NEAR NORTHWEST
            36TH AVENUE AND TECUMSEH ROAD AND NEARBY AREAS.

0600 PM     TSTM WND DMG     3 WNW NORMAN            35.23N 97.49W
05/06/2015                   CLEVELAND          OK   TRAINED SPOTTER

            DAMAGE TO A HOTEL AT INTERSTATE 35 AND ROBINSON STREET.

&&
Local storm report, May 6, 10:51 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M62 MPH          JEFFERSON          OK   MESONET

&&

FM
Local storm report, May 6, 10:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M64 MPH          JEFFERSON          OK   MESONET

&&

FM
Special weather statement, May 6, 10:55 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT WED MAY 6 2015

OKZ045-046-050-070430-
CARTER OK-LOVE OK-JEFFERSON OK-
1055 PM CDT WED MAY 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARTER...
NORTHWESTERN LOVE AND JEFFERSON COUNTIES UNTIL 1130 PM CDT...

AT 1054 PM CDT...STRONG WINDS ARE OCCURRING IN SOUTHERN OKLAHOMA TO
THE NORTHEAST OF A COMPLEX OF THUNDERSTORMS OVER NORTH TEXAS.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3391 9747 3390 9759 3395 9759 3399 9767
      3388 9781 3388 9792 3396 9796 3399 9795
      3401 9798 3427 9812 3431 9723 3391 9720
      3390 9725 3386 9726 3389 9731 3386 9732
      3388 9733 3388 9734 3385 9733 3385 9746
TIME...MOT...LOC 0354Z 224DEG 35KT 3404 9767

..SPEG.
Local storm report, May 6, 10:56 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     6 E TUTTLE              35.29N 97.71W
05/06/2015                   GRADY              OK   PUBLIC

            TREES SNAPPED OR UPROOTED

&&

MBS
Local storm report, May 6, 11:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT WED MAY 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     NON-TSTM WND GST 1 N RINGLING            34.19N 97.59W
05/06/2015  M60 MPH          JEFFERSON          OK   MESONET

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:00 PM CDTSevere Thunderstorm WarningOUNClay, Wichita45 min
May 6, 7:27 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger48 min
May 6, 7:32 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger43 min
May 6, 7:35 PM CDTSevere Thunderstorm WarningOUNClay, Wichita40 min
May 6, 8:02 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox43 min
May 6, 8:07 PM CDTTornado WarningOUNArcher23 min
May 6, 8:29 PM CDTTornado WarningOUNArcher31 min
May 6, 8:36 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger39 min
May 6, 8:54 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger51 min
May 6, 8:57 PM CDTTornado WarningOUNArcher, Wichita48 min
May 6, 10:05 PM CDTSevere Thunderstorm WarningOUNArcher, Clay40 min
May 6, 10:25 PM CDTSevere Thunderstorm WarningOUNKnox50 min
May 6, 10:34 PM CDTTornado WarningOUNClay26 min
May 6, 10:40 PM CDTFlash Flood WarningOUNArcher, Baylor, Clay, Foard, Knox, Wichita3 hr
May 6, 10:53 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor52 min
May 6, 10:58 PM CDTTornado WarningOUNClay32 min
May 6, 11:00 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Knox, Wilbarger45 min
May 6, 11:03 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox, Wilbarger42 min
May 6, 11:40 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger50 min
May 6, 11:55 PM CDTSevere Thunderstorm WarningOUNClay50 min
May 7, 12:10 AM CDTSevere Thunderstorm WarningOUNFoard, Hardeman, Wilbarger50 min
May 7, 12:21 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger39 min
May 7, 12:52 AM CDTSevere Thunderstorm WarningOUNWilbarger38 min
May 7, 12:56 AM CDTSevere Thunderstorm WarningOUNArcher31 min
May 7, 1:26 AM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger49 min
May 7, 11:30 AM CDTSevere Thunderstorm WarningOUNHardeman30 min
May 7, 11:54 AM CDTFlood WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more3 days
May 7, 12:08 PM CDTSpecial Weather StatementOUNHardeman37 min
May 7, 12:18 PM CDTSevere Thunderstorm WarningOUNHardeman42 min
May 7, 1:05 PM CDTAreal Flood AdvisoryOUNHardeman3 hr
May 7, 1:34 PM CDTSpecial Weather StatementOUNHardeman26 min
May 7, 2:09 PM CDTSevere Thunderstorm WarningOUNHardeman, Wilbarger40 min
May 7, 2:17 PM CDTSpecial Weather StatementOUNBaylor, Foard, Knox28 min
May 7, 2:22 PM CDTSevere Thunderstorm WarningOUNFoard, Hardeman38 min
May 7, 2:31 PM CDTSevere Thunderstorm WarningOUNBaylor44 min
May 7, 3:05 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Foard, Knox, Wichita, Wilbarger40 min
May 7, 3:39 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wichita, Wilbarger51 min
May 7, 4:10 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita50 min
May 7, 4:16 PM CDTFlash Flood WarningOUNArcher, Baylor, Clay, Wichita, Wilbarger3 hr
May 7, 4:21 PM CDTSevere Thunderstorm WarningOUNArcher, Clay39 min
May 7, 4:49 PM CDTSevere Thunderstorm WarningOUNArcher, Clay56 min
May 7, 5:45 PM CDTSevere Thunderstorm WarningOUNClay22 min
May 7, 5:46 PM CDTSpecial Weather StatementOUNBaylor44 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.